# SDR DLM88991662

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT ATL, WITH ENG ANTI-ICE ON, FLT ATT REPORTED ODOR AND SMOKE IN AFT CABIN.  LAV SMOKE DET WENT OFF.  ANTI-ICE TURNED OFF AND SMOKE DISSIPATED.  DIVERTED TO CHA, CLEANED APU INLET.  REPLACED COALESCER BAGS, PERFORMED DUCT BURNOUT.
